# SDR SWAA2019080635687

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 52,498 hours, 31,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT "EMERGENCY USE ONLY" STRAP BROKEN.      R&R STRAP IAW AMM.
